# SDR AALA202001039006

- Difficulty date: January 2, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N901AA
- Make and model: Airbus A321-231
- Aircraft serial: 7636
- Aircraft time: 9,301 hours, 3,534 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD RIGHT HAND EMERGENCY EXIT DOOR ACCUMULATOR LOW. MAINTENANCE SERVICED DOOR ACCUMULATOR TO PROPER PRESSURE PER 52-00-00.
